# SDR SWAA2013070217851

- Difficulty date: May 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 658602118
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT ASSEMBLY CRACKED BETWEEN BS 312 - BS 323.7, BETWEEN STRINGER 26L TO STRINGER 27R.  REPAIRED DUCT ASSEMBLY IAW EO & EA.
